# SDR 95ZZZX5773

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: LW75061
- Condition: Wrong Part
- Location: Con Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IT IS NOT UNCOMMON TO FIND THE LONGER LW 75061 ROD BOLTS THAT ARE CALLED OUT IN THE LATEST O-360 TEXTRON LYCOMING PARTS BOOK MIS-MATCHED WITH THE CONNECTING RODS.  THE EARLIER RODS, SUCH AS THE 74502 ROD, REQUIRE A SHORTER CONNECTING ROD BOLT (LW 74644).  UNFORTUNATELY, DUE TO THE NECKED-DOWN DESIGN OF THE SHANK OF THE BOLT, THE 40 FEET/POUND TORQUE VALUE CAN BE ACHIEVED WITH EITHER BOLT; BUT, WITH THE WRONG BOLT WHICH IS LONGER, ONLY ABOUT 80 PERCENT OF THE THREADS IN THE CONNECTING ROD NUT ARE MAKING CONTACT WITH THE BOLT THREADS.
